# SDR UIEA201805160506

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT CORE COWL FAIRING SKIN INTERIOR SURFACE ON THE UPPER AFT CUT-OUT SECTION FOUND DAMAGED.   THE FAIRING SKIN WAS REPAIRED IAW SRM 54-45-01, REPAIR 11, REV 106.
